Repositorio de producción científica de la Universidad de Sevilla

Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion

Opened Access Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Boudaoui, Ahmed
Caraballo Garrido, Tomás
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2017-09
Publicado en: Discrete and Continuous Dynamical Systems - Series B, 22 (7), 2521-2541.
Tipo de documento: Artículo
Resumen: This paper is concerned with the existence and continuous dependence of mild solutions to stochastic differential equations with non-instantaneous impulses driven by fractional Brownian motions. Our approach is based on a Banach fixed point theorem and Krasnoselski-Schaefer type fixed point theorem.
Tamaño: 288.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/64138

DOI: 10.3934/dcdsb.2017084

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones